| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker performed an initial evaluation of the device and verified the reported issue.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that the service indicator is present and an event code is logged in the memory of their device.The event code logged in its memory indicates a potential device lock up.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.There was no patient involvement reported with the event.